# SDR VNAA2024010311101

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N590NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15393
- Aircraft time: 17,461 hours, 15,678 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 00702
- Condition: Failed
- Location: 200
- Part time: 40,939 hours, 31,254 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMOKE FILLED CABIN ON SHORT FINAL. AFTER LANDING, SMOKE WENT AWAY AND R PACK AUTOFAIL MESSAGE APPEARED. / REMOVED AND REPLACED THE RH AIR CYCLE MACHINE IAW CRJ 900 AMM 21-51-08-000/400-801. PERFORMED OPERATIONAL TEST OF OF AIR CONDITIONING DISTRIBUTION SYSTEM IAW CRJ 900 AMM 21-51-00-710-801-A01. OPS CHECKED GOOD AT THIS TIME. PERFORMED LEAK CHECK RH OF AIR CONDITIONING DISTRIBUTION SYSTEM IAW CRJ 900 AMM 21-51-00-790-801-A01. LEAK CHECKED GOOD AT THIS TIME
